CSN Login
Members Online: 12

Again issues with OXY.

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Did you ever got severe bloated stomach while in OXALY? it's quite painful and always coincides with diarrhea episodes and lack of appetite.
Your experiences will be wellcome.

PhillieG's picture
PhillieG
Posts: 4679
Joined: May 2005

It's been sooooo long since I was on Oxy that I can't really recall. I remember it wasn't fun. Is the bloating due to gas??? I do remember all of the other side effects but just as a general thing. It was many years ago at this point.
I hope you get some relief...
-p

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

feel disgusting , Thank you for your support Phil.

PhillieG's picture
PhillieG
Posts: 4679
Joined: May 2005

Sorry you're not feeling great. It's not a lot of fun but it's an unfortunate side effect.
-phil

smokeyjoe
Posts: 1428
Joined: Feb 2011

Pepe, I have no clue, I never was given this drug.... I'm just wishing you are feeling better soon.

pamness
Posts: 511
Joined: Nov 2007

Yes, I remember this all too well. I am almost five years out of treatment. But I can remember the bloating and diarrhea. My oncologist recommended (finally) musilex (sp) it worked for me, to some extent to control the constipation and diarrhea.

pete43lost_at_sea's picture
pete43lost_at_sea
Posts: 3915
Joined: Nov 2010

the lack of appetite is likely a protective signal saying your gut needs to be repaired.
i'd see a naturopath who specialises in cancer, they'll put you on heaps.

basically you got to rebuild your entire gastro intestinal track each fortnight, now given we turn over our gut cells every 6 days its difficult but not impossible.

what i tried a year ago work well, with what i know now i would say the basic naturopath cancer gut rebuild is pretty primitive and misses many of the real issues we face on oxy, alsas its not for me to recommend products. i have been to 7 naturopaths now and i think the first got me started on real health, despite these troublesome cells.

their is an amazing article i found which i posted on my blog about probiotics and dysbosis.

watch out for the thrush, thats what tells you your gut is in trouble, so does the bloating. even something as simple as the anticandida diet might help. but get some alternative advice if you want to go down the path, its pretty tricky territory and managing the supplements and potions is demanding and expensive.

hugs,
pete

tommycat's picture
tommycat
Posts: 790
Joined: Aug 2011

Pepe, you have 3 tx to go, right? Perhaps the onc can safely lower the Oxy dosage now.....

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network